Alert archive / Puerto Rico / Flash Flood Warnings in 2009

Flash Flood Warning 12, NWS JSJ

May 8, 2009

NWS JSJ issued this flash flood warning at May 8, 2009, 3:11 PM CDT. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2009, 3:11 PM CDT (20:11 UTC)
Expired
May 8, 2009, 4:30 PM CDT
In force
79 min
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 14 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 082011
FFWSJU
PRC025-063-082130-
/O.NEW.TJSJ.FF.W.0012.090508T2011Z-090508T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
411 PM AST FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     CAGUAS
     GURABO

* UNTIL 530 PM AST

* AT 356 PM AST...DOPPLER WEATHER RADAR INDICATED SHOWERS AND 
ISOLATED THUNDERSTORMS...SOME WITH VERY HEAVY RAIN IS MOVING OUT OF 
THE AREA...BUT THE RUNOFF FROM THE RAINFALL EARLIER THIS AFTERNOON 
CONTINUE TO CAUSE RISES ON THE RIVERS IN THE WARNED AREA....RIO 
GRANDE DE LOIZA IN CAGUAS ON DOWN TO JUST BELOW LAGO CARRAIZO. 

FOR THE RIO GRANDE DE LOIZA NEAR CAGUAS - CAGP4
     FLOOD STAGE - 16 FEET.
AT 400 PM AST...THE USGS SENSOR INDICATED THE RIVER HAD RISEN TO 
10.00 FEET AND RISING. THE RIVER IS FORECAST TO CREST JUST BELOW ITS 
FLOOD STAGE OVER THE NEXT COUPLE OF HOURS. MINOR FLOODING IS 
EXPECTED.
    
FLOODING IS ALSO OCCURRING ALONG THE REACHES OF RIO CAGUITAS...A 
TRIBUTARY TO THE RIO GRANDE DE LOIZA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. ADDITIONALLY...ROADS AND LANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AND POOR DRAINAGE AREAS ARE
SUBJECT TO FLOODING. MOTORISTS ARE URGED TO AVOID ROADS WHERE
EXCESSIVE PONDING IS OBSERVED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1825 6601 1824 6600 1821 6601 1820 6603
      1821 6604

$$

AAS/FC
1 follow-up statement
000 
WGCA72 TJSJ 082128
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
528 PM AST FRI MAY 8 2009

PRC025-063-082135-
/O.EXP.TJSJ.FF.W.0012.000000T0000Z-090508T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAGUAS PR-GURABO PR-
528 PM AST FRI MAY 8 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM AST FOR GURABO AND
CAGUAS MUNICIPALITIES...

FOR THE RIO GRANDE DE LOIZA NEAR CAGUAS - 
     AT 525 PM AST...THE USGS SENSOR INDICATED THE RIVER HAD         
     FALLEN BELOW FLOOD STAGE. HOWEVER...PEOPLE TRAVELING ALONG THE  
     RIO GRANDE THE LOIZA NEAR CAGUAS SHOULD USE CAUTION AS DEBRIS   
     MAY HAVE BLOCKED ROADS.  

DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL RAINFALL IS
EXPECTED ACROSS THESE AREAS AT THIS TIME.

LAT...LON 1825 6601 1824 6600 1821 6601 1820 6603
      1821 6604

$$

ROSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 8, 9:47 AM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, May 8, 9:47 AM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1047 AM AST FRI MAY 8 2009

.UPDATE...MOSTLY SUNNY SKIES PREVAILED ACROSS THE LOCAL AREA THIS
MORNING. FOR THE REST OF THE DAY...AND THE AFTERNOON
HOURS...AVAILABLE MOISTURE WILL COMBINE WITH LOCAL EFFECTS...TO
PRODUCE SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS
MAINLY ACROSS THE CORDILLERA CENTRAL THIS AFTERNOON. LATEST 12Z
TJSJ SOUNDING INDICATED PW VALUES OF 2.01 INCHES...WHICH INDICATED
A MOIST ATMOSPHERE MAINLY AT THE SURFACE...WHICH WILL HELP IN THE
DEVELOPMENT OF SHOWERS THIS AFTERNOON. A LITTLE ADJUSTMENT WAS
MADE TO MAX TEMP FOR THIS AFTERNOON ACROSS THE SAN JUAN METRO
AREA...INCREASING A COUPLE OF DEGREES...DUE TO MORE SUNSHINE..AND
LESS CLOUD COVER THIS MORNING...WHICH WILL ALLOW FOR BETTER DAYTIME
HEATING THIS AFTERNOON. NO OTHER CHANGES WERE MADE TO FORECAST
REASONING.

&&

.AVIATION...EXPECT SURFACE WINDS GENERALLY FROM THE EAST AT 10-20KTS AT
ALL TAF SITES...EXCEPT ACROSS TJMZ...WHERE VARIABLE WINDS ARE
EXPECTED THIS AFTERNOON. EXPECT SHRA DEVELOPMENT POSSIBLE ACROSS
EASTERN PR AND THE VI 17-22Z. IN ADDITION...ISOLATED TSRA WILL BE
POSSIBLE OVER THE NORTH CENTRAL AND WEST INTERIOR SECTIONS OF PR
AS WELL AS IN THE VICINITY OF TJMZ...TJBQ...AND TJPS AFTER 18Z.

&&

.PREV DISCUSSION... /ISSUED 549 AM AST FRI MAY 8 2009/

SYNOPSIS...UPPER LEVEL TROUGHFINESS EXPECTED TO DOMINATE THE
LOCAL AREA THROUGH EARLY SATURDAY...THEN A MORE ZONAL FLOW
EXPECTED TO TAKE OVER THE CARIBBEAN FOR THE REST OF THE UPCOMING
WEEKEND. AFTERWARD...A RIDGING NORTHWEST FLOW WILL BE WITH US FOR
MUCH OF THE APPROACHING WEEK.

AT MID LEVELS...A WEAK SOUTHERLY FLOW PROJECTED TO PREVAIL ACROSS
THE LOCAL AREA FOR THE NEXT FEW DAYS AS HIGH PRESSURE RIDGE
WEAKENS NORTHEAST OF THE FORECAST AREA...AND AN AREA OF HIGH
PRESSURE BUILDS NORTH OF BAHAMAS.

AT LOW LEVELS...HIGH PRESSURE SYSTEM IS CONTROLLING THE ATLANTIC
BASIN...CREATING A MODERATE TO FRESH EASTERLY WIND FLOW ACROSS THE CWA.
THIS HIGH WILL REMAIN IN PLACE FOR THE NEXT FOUR TO FIVE DAYS AT
LEAST. THEREFORE...WE WILL CONTINUE UNDER THE SAME TRADE WIND FLOW
REGIME.

ON THE OTHER HAND...THIS FLOW WILL CONTINUE TO BRING PATCHY CLOUDS
AND SHOWERS ACROSS THE LOCAL ISLANDS FOR DAYS AND DAYS TO COME.

DISCUSSION...LATEST WATER VAPOR IMAGERY SHOWING SOUTHWEST FLOW
ALOFT ACROSS THE FORECAST AREA. THIS FLOW IS STREAMING MID TO
UPPER LEVEL CLOUDS ACROSS THE AREA DISCUSSION FROM CENTRAL AMERICA AND
THE NORTHERN PART OF SOUTH AMERICA. AS APPEARS ON
SATELLITE...THESE CLOUDS LOOK LIKE THEY WILL BE LINGERING AROUND
FOR ONE OR TWO DAYS. THEREFORE...VARIABLY TO MOSTLY CLOUDY SKIES TO
GOVERN THE LOCAL AREA FOR THIS PERIOD.

AT LOW LEVELS...A MOIST TROPICAL AIR MASS WILL CONTINUE TO PUSH
GROUP OF CLOUDS AND SHOWERS FROM THE NORTHEASTERN CARIBBEAN
TOWARDS THE FORECAST AREA. THIS WET WEATHER PATTERN IS ANTICIPATED
TO PERSIST THROUGH THE WEEKEND WITH A SMALL BREAK PROJECTED FOR
LATE SUNDAY INTO MONDAY. AFTERWARD...A WET PATTERN RETURNS FOR
MUCH OF THE UPCOMING WEEK.

EXPECT MODERATE TO HEAVY INTENSITY SHOWERS AND EVEN A FEW
THUNDERSTORMS TO POP ACROSS THE AREA WATERS AND OVER THE CENTRAL
INTERIOR...PARTS OF THE NORTHERN COASTS AND NORTHWEST PUERTO RICO
THIS AFTERNOON. ONCE THE EVENING...ARRIVE...MOST OF THIS ACTIVITY
SHOULD BE CALMING DOWN. HOWEVER...WITH THIS AFTERNOON SHOWER
ACTIVITY...SOME MINOR FLOODING ARE EXPECTED TO OCCUR OVER SOME
AREAS. ALSO...THE RISK OF MUDSLIDES STILL EXIST MAINLY ACROSS THOSE
AREAS AFFECTED EARLY IN THE WEEK AS SOILS ARE NEAR SATURATION STAGE.

AVIATION...PERIODS OF IFR/MVFR CONDITIONS EXPECTED ACROSS TNCM AND
TKPK AT LEAST THROUGH 10Z DUE TO PASSING SHOWERS. PREVAILING VFR
CONDITIONS EXPECTED ACROSS ALL OTHER THE LOCAL TAF SITES DURING THE
EARLY MORNING HOURS WITH CIGS BETWEEN 4-10 KFT...AND WINDS GENERALLY
FROM THE EAST SOUTHEAST 5 TO 15 KNOTS. HOWEVER...EXPECT INTERMITTENT
MVFR IN PASSING SHRA AT LEAST THROUGH 12Z ENROUTE BTWN EASTERN
PUERTO RICO AND THE VIRGIN ISLANDS. THEREAFTER...EXPECT SFC WNDS
GENERALLY FROM THE EAST AT 10-20KTS AT ALL TAF SITES...WITH MORE
SHRA DEVELOPMENT POSSIBLE ACROSS EASTERN PR AND THE VI 17-22Z. IN
ADDITION...ISOLATED TSRA WILL BE POSSIBLE OVER THE NORTH CENTRAL AND
WEST INTERIOR SECTIONS OF PR AS WELL AS IN THE VCNTY OF TJMZ AND TJPS
AFTER 18Z.

MARINE...WIND DRIVEN WAVES FROM THE NORTHEAST WILL BE DOMINATING
THE REGIONAL WATERS FOR THE NEXT SEVERAL DAYS. FOR THE OFF SHORE
ATLANTIC WATERS...SCA IS IN EFFECT THROUGH LATE TONIGHT. SMALL
CRAFT SHOULD EXERCISE CAUTION ELSEWHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  84  75  84  75 /  50  50  50  40
STT  83  73  84  73 /  60  60  60  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

71/64
Hazardous weather outlook, May 8, 5:14 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
614 AM AST FRI MAY 8 2009

AMZ710>745-PRZ001>013-091015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
614 AM AST FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
STILL AN ABUNDANCE OF TROPICAL MOISTURE SPREAD ACROSS THE REGION
TODAY. THIS COMBINED WITH DIURNAL AND LOCAL EFFECTS...AND A PREVAILING
EAST SOUTHEAST WIND FLOW WILL LEAD TO MODERATE TO HEAVY SHOWERS
AND ISOLATED THUNDERSTORMS ACROSS PARTS OF PUERTO RICO...ESPECIALLY
OVER THE NORTH CENTRAL AND WEST SECTIONS OF THE ISLAND. THEREFORE
THE POTENTIAL FOR FLASH FLOODING AND MUDSLIDES DUE TO SATURATED
SOIL IN AREAS OF STEEP TERRAIN...REMAIN HIGH THROUGH THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
AT LEAST THROUGH SUNDAY...SHOWERS DEVELOPMENT WILL CONCENTRATE
MAINLY ACROSS THE WESTERN INTERIOR SECTIONS OF THE ISLAND...WHERE
MINOR FLOODING MAY OCCUR ESPECIALLY ACROSS LOW LYING AND POOR
DRAINAGE AREAS...URBAN LOCATIONS AND LOCAL STREET AND HIGHWAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION NOT REQUIRED AT THE MOMENT. HOWEVER...REPORTS
OF RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-091015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
614 AM AST FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
STILL AN ABUNDANCE OF TROPICAL MOISTURE SPREAD ACROSS THE REGION
TODAY. THIS COMBINED WITH THE PREVAILING EAST SOUTHEAST WIND FLOW
WILL BRING PERIODS OF MODERATE TO LOCALLY HEAVY SHOWERS ACROSS PARTS
OF THE ISLANDS ESPECIALLY DURING THE MORNING HOURS. THIS WILL LEAD
TO MINOR PONDING OF WATER ON STREETS AND ROADWAYS AND POORLY DRAINED
AREAS. NO OTHER HAZARDOUS WEATHER CONDITIONS EXPECTED THEREAFTER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO WEATHER HAZARDOUS CONDITIONS EXPECTED FOR THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

In the hours before

Local storm report, May 8, 12:38 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
138 PM AST FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     AVALANCHE        MAYAGUEZ                18.20N 67.14W
05/08/2009                   MAYAGUEZ           PR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIAL REPORTED A MUDSLIDE IN
            BARRIO LICEO ARRIBA, SECTOR POLVORIN AT ROAD 349 KM 0.8

&&

FCASTRO
Local storm report, May 8, 1:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
205 PM AST FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     FLASH FLOOD      DORADO                  18.47N 66.27W
05/08/2009                   DORADO             PR   EMERGENCY MNGR

            URBAN FLOODING IN TOWN.

&&

LROSA
Local storm report, May 8, 1:09 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
209 PM AST FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     FLOOD            SAN JUAN                18.41N 66.06W
05/08/2009                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIAL REPORTED SEVERAL HOUSES
            FLOODED ACROSS THE SAN UAN METROPOLITAN AREA, INCLUDING
            THE AREAS OF VILLA NEVAREZ SECTOR, AND LAS AMERICAS.

&&

FCASTRO
Local storm report, May 8, 1:34 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
234 PM AST FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            SAN JUAN                18.41N 66.06W
05/08/2009                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIAL REPORTED KENNEDY AVENUE
            WITH THE INTERSECTION WITH MARTINEZ NADAL FLOODED, AS
            WELL AS VILLA NEVAREZ SECTOR.

&&

FCASTRO
Local storm report, May 8, 3:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JUAN PR
404 PM AST FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            SAN JUAN                18.41N 66.06W
05/08/2009                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIAL REPORTED KENNEDY AVENUE
            WITH THE INTERSECTION WITH MARTINEZ NADAL FLOODED, AS
            WELL AS VILLA NEVAREZ SECTOR.

0206 PM     FLOOD            SAN JUAN                18.41N 66.06W
05/08/2009                   SAN JUAN           PR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIAL REPORTED SEVERAL HOUSES
            FLOODED ACROSS THE SAN JUAN METROPOLITAN AREA, INCLUDING
            THE AREAS OF VILLA NEVAREZ SECTOR, AND LAS AMERICAS.

0204 PM     FLASH FLOOD      DORADO                  18.47N 66.27W
05/08/2009                   DORADO             PR   EMERGENCY MNGR

            URBAN FLOODING IN TOWN.

0152 PM     FLASH FLOOD      SAN JUAN                18.41N 66.06W
05/08/2009                   SAN JUAN           PR   EMERGENCY MNGR

            NUMEROUS REPORTS OF FLASH FLOODING ACROSS THE RIO PIEDRAS
            AREA...HATO REY...PUERTO NUEVO AND BARRIO OBRERO. SEVERAL
            PEOPLE STRANDED ON CARS ON FLOODED ROADS IN SEVERAL AREAS
            OF RIO PIEDRAS...PUERTO NUEVO AND KENNEDY AVE.

0152 PM     FLASH FLOOD      GUAYNABO                18.39N 66.11W
05/08/2009                   GUAYNABO           PR   EMERGENCY MNGR

            ROAD 165 IN BUCHANAN FLOODED NEAR EL NUEVO DIA BUILDING.
            PEOPLE STRANDED ON VEHICLES. FLOODING ALSO REPORTED ON
            MARTINEZ NADAL EXPRESSWAY AND URB. SUMMIT HILLS.

0133 PM     AVALANCHE        MAYAGUEZ                18.20N 67.14W
05/08/2009                   MAYAGUEZ           PR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIAL REPORTED A MUDSLIDE IN
            BARRIO LICEO ARRIBA, SECTOR POLVORIN AT ROAD 349 KM 0.8

&&

LROSA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 11:24 AM CDTAreal Flood AdvisoryJSJ3 hr
May 8, 11:39 AM CDTAreal Flood AdvisoryJSJ3 hr
May 8, 12:33 PM CDTFlash Flood WarningJSJ117 min
May 8, 12:46 PM CDTAreal Flood AdvisoryJSJ3 hr
May 8, 2:15 PM CDTAreal Flood AdvisoryJSJ3 hr
May 8, 3:28 PM CDTAreal Flood AdvisoryJSJ2 hr
May 8, 3:46 PM CDTAreal Flood AdvisoryJSJ119 min
May 8, 4:10 PM CDTFlash Flood WarningJSJ3 hr
May 8, 5:25 PM CDTAreal Flood WarningJSJ15 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.